MathSciNet Relay Station
MathSciNet bibliographic data
MR97042 54.00
Engelking, R.; Mrówka, S. On $E$-compact spaces. Bull. Acad. Polon. Sci. Sér. Sci. Math. Astr. Phys. 6 1958 429–436.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement